PPI and sensitive skin

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MerylG
Regular Member


Date Joined Jul 2006
Total Posts : 54
   Posted 7/23/2006 2:51 PM (GMT -6)   
Hi
Since I've been on a PPI (Pariet/Aciphex) I've been prone to having itchy and irritated areas around my collarbone and back of my shoulders. It usually starts flaring up when I've been out in the sun and/or when it's hot. I don't believe it's a heat rash because I don't have any bumpy rashes, just redness and itchiness. It goes away overnight.

Has anyone had a similar experience?

Lokk
New Member


Date Joined Jul 2006
Total Posts : 14
   Posted 7/24/2006 9:34 AM (GMT -6)   
Yep, I've been on Prilosec OTC for a few days, and I'm sitting here trying not to itch my upper back + shoulder area.  So I don't think you are alone, I wondered the same thing.  I just wish this lump in my throat would go away :(

pandacrazy
Veteran Member


Date Joined Jan 2005
Total Posts : 1326
   Posted 7/24/2006 6:48 PM (GMT -6)   
I never thought of my stomach meds as causing that. I have the itchy spots on my back and then I get rashs on my neck and sometimes chest that are bad when it is hot. The ones on my neck kind of hurt but go away over night. I put Arbonne diaper rash cream on it and that seems to help. Barb

Proud Mother of a US Marine just returned from Iraq!
 
Proud grandma of Isabella Rose, and furry grandson Kayu!


MerylG
Regular Member


Date Joined Jul 2006
Total Posts : 54
   Posted 7/24/2006 7:12 PM (GMT -6)   
I just couldn't think of anything else that may have caused it. The only thing that I did different shortly before these blotches appeared was going on PPI's. Anyways, I just bought some Lanacaine. Will see how well it works. I would have tried using some Aloe Vera but I don't have access to a plant. If the Lanacaine doesn't work, I'll try the diaper cream.

Thank you

pandacrazy
Veteran Member


Date Joined Jan 2005
Total Posts : 1326
   Posted 7/24/2006 9:48 PM (GMT -6)   
That could be what it is from because my meds were switched in April from Zantac & Protonix to Protonix 2x a day so that could be the cause of my rash since that is about the time it started. Now I a currently on Nexium. Will watch this closely and see if it goes away or gets worse. I always have the weirdest most remote side effects from meds. One example is Alegra which caused horrible lower back pain. Catch you later. I'm going to attempt to get some sleep tonight with this awful heartburn. Barb

Proud Mother of a US Marine Seargent!
 
Proud grandma of Isabella Rose, and furry grandson's Kayu, Gizmo & Stewie!

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, April 22, 2018 8:13 PM (GMT -6)
There are a total of 2,954,409 posts in 324,120 threads.
View Active Threads


Who's Online
This forum has 162162 registered members. Please welcome our newest member, Shohga.
345 Guest(s), 7 Registered Member(s) are currently online.  Details
clo2014, 81GyGuy, Girlie, rachel8, Healrom, Saipan Paradise, Ashp9790